A class of second-order differential operators with eigenparameter-dependent boundary and transmission conditions


ŞEN E.

MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol.37, no.18, pp.2952-2961, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 37 Issue: 18
  • Publication Date: 2014
  • Doi Number: 10.1002/mma.3033
  • Title of Journal : MATHEMATICAL METHODS IN THE APPLIED SCIENCES
  • Page Numbers: pp.2952-2961

Abstract

In this study, we investigate a Sturm-Liouville type problem with eigenparameter-dependent boundary conditions and eigenparameter-dependent transmission conditions. By establishing a new self-adjoint operator A associated with the problem, we construct fundamental solutions and obtain asymptotic formulae for its eigenvalues and fundamental solutions. Also we investigate some properties of its spectrum. Copyright (c) 2013 John Wiley & Sons, Ltd.